Open Access
2014 Existence of Solutions for Riemann-Liouville Fractional Boundary Value Problem
Wenzhe Xie, Jing Xiao, Zhiguo Luo
Abstr. Appl. Anal. 2014(SI40): 1-9 (2014). DOI: 10.1155/2014/540351


By using the method of upper and lower solutions and fixed point theorems, the existence of solutions for a Riemann-Liouville fractional boundary value problem with the nonlinear term depending on fractional derivative of lower order is obtained under the classical Nagumo conditions. Also, some results concerning Riemann-Liouville fractional derivative at extreme points are established with weaker hypotheses, which improve some works in Al-Refai (2012). As applications, an example is presented to illustrate our main results.


Download Citation

Wenzhe Xie. Jing Xiao. Zhiguo Luo. "Existence of Solutions for Riemann-Liouville Fractional Boundary Value Problem." Abstr. Appl. Anal. 2014 (SI40) 1 - 9, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022584
MathSciNet: MR3240547
Digital Object Identifier: 10.1155/2014/540351

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI40 • 2014
Back to Top